# SDR ASOA201000741

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,477 hours, 16,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST LBL 18.0 OTBD SIDE HAS INDICATION NOTED APPROX .3" IN LENGTH 80 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS. FAILED NDT INSP.  REMOVED POST AT FS 409.0+128 LBL 18.00 IAW SRM 51-42-06.  LOCATED AND DRILLED NEW OTBD POST TO INBD POST AND INSTALLED RIVET IAW SRM 51-42-06 FOR LBL 18 F.S. 409+128.  INSTALLED THE LBL 18 409+128 POST AND C/W EC/TC REO 601R-53-41-889 AND MET ALL OF THE REQUIREMENTS OF REO 601R-53-41-889 REV A.
